MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 18MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 18MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0036121850
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.During the analysis, the coil delivery wire was found to be kinked/bent, the main coil was also seen to be kinked/bent and stretched.Also, the main coil was found to be detached from the delivery wire.Functional inspection was unable to perform the test as the main coil was found to be detached.The reported event could not be confirmed; however, the analysis results are consistent with the reported event.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.An assignable cause of procedural factors will be assigned to as reported ¿coil in catheter friction'.This complaint appears to be associated with a product that met stryker and design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural and/or anatomical factors during use.Therefore, an assignable cause of procedural factors will be assigned to as analyzed¿ main coil kinked/bent', ' main coil stretched' and ' main coil prematurely detached/separated during use'.Handling damage will be assigned to as analyzed ¿coil delivery wire kinked/bent¿ as this complaint appears to be associated with handling of the product or portion of the product during the procedure, a probable cause of handling damage was assigned.
 
Event or Problem Description
It was reported that during procedure the subject coil encountered resistance while advancing the subject coil within the microcatheter.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.Analysis of the returned device found the main coil prematurely detached/separated during use.There were no clinical consequences to the patient reported as a result of this event.

Brand Name
TARGET XL 360 SOFT 18MM X 50CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key12444401
Report Number3008881809-2021-00370
Device Sequence Number3308391
Product Code HCG
UDI-Device Identifier04546540711564
UDI-Public04546540711564
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/11/2024
Device Model NumberM0036121850
Device Catalogue NumberM0036121850
Device Lot Number22670927
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/03/2021
Initial Report FDA Received Date09/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL-10 (STRYKER MANUFACTURER)